# SDR DALA2016010800100

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD AND AFT LOWER CORNER PRODUCTION DOUBLERS AT AFT CARGO COMPARTMENT DOOR.  WEAR ON FWD DOUBLER WAS REMOVED IAW SR 52-01, FIG 1 AREA WAS MEASURED, ORIGINAL THICKNESS IS .160" AND REMAINING  IS .146".  THEREFORE IT IS WITH IN LIMITS IAW SRM 52-01, FIG 1 AFT DAMAGE DOUBLER WAS REPLACED IAW SRM 51-30-2.
